# SDR SWAA2020090307581

- Difficulty date: August 10, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AFT FLAP HAS SKIN DAMAGE ON LOWER SURFACE 5.5' FROM OUTBOARD END; 6' FROM T/E.  LT INBOARD AFT FLAP SKIN DAMAGE ON LOWER SURFACE 5.5' FROM OUTBOARD END; 6' FROM T/E WAS REPAIRED IAW SRM 51-70-10-2R-2 AND SRM 51-70-10-2R-0.
